# SDR DALA2021080404438

- Difficulty date: August 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 53,680 hours, 22,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SLIDE LIGHT DIDN'T COME ON WHEN ARMED L2. CORRECTIVE ACTION: REMOVED LIGHT ASSEMBLY AND RE-SEATED ASSY OPS CHECKS GOOD. (7652018)
